Berardo Ruffini
Berardo Ruffini
כתובת אימייל מאומתת בדומיין umontpellier.fr - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Spectral optimization for the Stekloff–Laplacian: the stability issue
L Brasco, G De Philippis, B Ruffini
Journal of Functional Analysis 262 (11), 4675-4710, 2012
372012
Nonlocal quantitative isoperimetric inequalities
A Di Castro, M Novaga, B Ruffini, E Valdinoci
Calculus of Variations and Partial Differential Equations 54 (3), 2421-2464, 2015
32*2015
Existence and stability for a non-local isoperimetric model of charged liquid drops
M Goldman, M Novaga, B Ruffini
Archive for Rational Mechanics and Analysis 217 (1), 1-36, 2015
232015
Some results on anisotropic fractional mean curvature flows
A Chambolle, M Novaga, B Ruffini
arXiv preprint arXiv:1603.07239, 2016
192016
Optimal potentials for Schrödinger operators
G Buttazzo, A Gerolin, B Ruffini, B Velichkov
Journal de l’École polytechnique-Mathématiques 1, 71-100, 2014
172014
On equilibrium shape of charged flat drops
CB Muratov, M Novaga, B Ruffini
Communications on Pure and Applied Mathematics 71 (6), 1049-1073, 2018
112018
An hp-Hybrid High-Order method for variable diffusion on general meshes
J Aghili, DA Di Pietro, B Ruffini
Computational Methods in Applied Mathematics 17 (3), 359-376, 2017
112017
Shape optimization problems for metric graphs
G Buttazzo, B Ruffini, B Velichkov
ESAIM: Control, Optimisation and Calculus of Variations 20 (1), 1-22, 2014
112014
A note on the Hausdorff dimension of the singular set for minimizers of the Mumford–Shah energy
C De Lellis, M Focardi, B Ruffini
Advances in Calculus of Variations 7 (4), 539-545, 2014
92014
Brunn-Minkowski inequality for the 1-Riesz capacity and level set convexity for the 1/2-Laplacian
M Novaga, B Ruffini
arXiv preprint arXiv:1401.4322, 2014
92014
Compact Sobolev embeddings and torsion functions
L Brasco, B Ruffini
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 34 (4), 817-843, 2017
82017
On minimizers of an isoperimetric problem with long-range interactions under a convexity constraint
M Goldman, M Novaga, B Ruffini
Analysis & PDE 11 (5), 1113-1142, 2018
52018
Stability theorems for Gagliardo–Nirenberg–Sobolev inequalities: a reduction principle to the radial case
B Ruffini
Revista matemática complutense 27 (2), 509-539, 2014
52014
Equilibrium shapes of charged droplets and related problems:(mostly) a review
M Goldman, B Ruffini
Geometric Flows 2 (1), 94-104, 2017
32017
Schrödinger operators with negative potentials and Lane–Emden densities
L Brasco, G Franzina, B Ruffini
Journal of Functional Analysis 274 (6), 1825-1863, 2018
22018
A spectral characterization of geodesic balls in non-compact rank one symmetric spaces
P Castillon, B Ruffini
arXiv preprint arXiv:1611.06081, 2016
22016
A spectral shape optimization problem with a nonlocal competing term
D Mazzoleni, B Ruffini
arXiv preprint arXiv:2009.07699, 2020
2020
Conducting flat drops in a confining potential
CB Muratov, M Novaga, B Ruffini
arXiv preprint arXiv:2006.02839, 2020
2020
A CHEEGER–KOHLER-JOBIN INEQUALITY
I Lucardesi, D Mazzoleni, B Ruffini
arXiv preprint arXiv:1806.01549, 2018
2018
On a class of weighted Gauss-type isoperimetric inequalities and applications to symmetrization
M Marini, B Ruffini
arXiv preprint arXiv:1402.0470, 2014
2014
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20